# SDR ASAA2024102153301

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 50,004 hours, 17,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP MISSING NEAR L1 DOOR, 2" INCH. GROUNDED - YES. REMOVED AND REPLACED FIRST 6FT SECTION OF PHOTOLUMINESCENT STRIP AT FWD LEFT OF CABIN INTERIOR REF AMM 33-51-15-960-801. PHOTOLUMINESCENT STRIP INSPECTION ACCOMPLISHED. CONFIGURATION RESTORED.
